# SDR ASOA200801656

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FS 280 BULKHEAD LOWER ANGLE AT ENTRANCE TO FLT COMPT RBL 10.  CORROSION AREAS OF RBL 10 OF FS 280 BULKHEAD WERE TREATED IAW REO 670-53-11-370,REO 670-53-11-369,REO 670-53-11-3698 SRM 51-42-06,51-11-00 .025, NDTM 51-20-06.
